abstract 10

Bulletin of Computational Applied Mathematics (Bull CompAMa)


Uniform Stability and Boundedness of a Kind of Third Order Delay Differential Equations

Moussadek Remili, Lynda D. Oudjedi

By constructing a Lyapunov functional, we obtain some sufficient conditions which guarantee the stability and boundedness of solutions for some nonlinear differential equations of third order with delay. Our results improve and extend some well known results in the literature and one example is given for illustration of the subject.

Keywords: stability; Lyapunov functional; delay differential equations; third-order differential equations.

Cite this paper:

Remili M., Oudjedi L.D., Uniform stability and boundedness of a kind of third order delay differential equations,

Bull. Comput. Appl. Math. (Bull CompAMa),

Vol. 2, No. 1, Jan-Jun, pp.25-35, 2014